# SDR A6WA202109107875

- Difficulty date: September 9, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 46,427 hours, 45,069 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 7506628
- Part serial: 940913
- Condition: Odor
- Location: Right
- Part time: 21,274 hours, 21,093 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAZE/SMOKE IN CABIN ON INSPECTION RT PACK 120C.  UNABLE TO COOL IN MANUAL OR AUTO MODE.  LT PACK IS OPERATING NORMALLY.  BOTH PACKS WERE RUNNING OFF OF APU AIR.   ***AIRCRAFT REMOVED FROM SERVICE***  REF WO 310433 WC 3,4,5 FOR R&R OF LH ACM IN COMPLIANCE OF AWA SUP 09-037D OPS CHECKS GOOD
